Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Period is late. Had protected sex. Taking Meprate. Reason?

I m 17 yrs old and had first sexual intercourse 6 months before. My period was delayed by 3 months. But, since then it was again regular. Again I had second intercourse with condom last month. But, my period again got delayed by one month. I have been prescribed Meprate. After taking meprate for 3 days also there is no sign of period coming. I m afraid. Please suggest. I can not disclose the intercourse thing to any body else.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

First of all, you need to undergo one home pregnancy test initially and blood test for beta HCG to confirm or exclude pregnancy as condom has high failure rate (around 14% ).

In exclusion of pregnancy, reasons of delayed period are ovarian cyst or PCOD (most common in your case), hormonal imbalance, stress/anxiety, thyroid problem, wt gain/ extreme loss, irregular eating habits etc.

Need to investigate properly to rule out underlying pathology by USG lower abdomen & complete hormone assay, thyroid profile, blood sugar & prolactin level, blood testosterone level etc. Consult with your gynecologist for proper guidance and take suggestive measures.

Avoid stress/ tension, take healthy diet with Vitamin & iron supplements, control body wt and take sound sleep. You may need to take hormonal therapy to regularize period with other supportive medication.

Be well.
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor